# SDR FDEA201507182423

- Difficulty date: July 18, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 743 hours, 14,096 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: A/C Access Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PACK ACCESS DOOR OUTER SKIN CRACKED AT TOP EDGE.  INSPECTED SUSPECT AREA IAW NTM 20-20-06, VERIFIED CRACK.  CRACK EXTENDS PAST RIVET TOWARD THE AFT OF DOOR.  REPAIRED CRACK IN AIR CONDITIONING COMPARTMENT DOOR SKIN IAW SRM 52-40-01-2R REPAIR 1 PAGE 1 - 10.
